RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1952, Volume 7, Issue 6(52)  


Asymptotic laws of distribution of the characteristic values for certain special forms of differential equations of the second order
A. A. Dorodnitsyn
3
On the representation of numbers by sums of squares. Asymptotic formulas
A. Z. Val'fish
97

Scientific notes and problems
On the intersection of a sequence of simplexes
V. Borovikov
179
Concerning a note of I. Ts. Gokhberg
F. D. Gakhov
181
On the spectrum of non-self-adjoint differential operators
I. M. Gel'fand
183
On conditions of regularity of stationary Markov processes with a denumerable number of possible states
R. L. Dobrushin
185
On the determination of regular $p$-groups
Sh. S. Kemkhadze
193
On the disposition of the characteristic numbers of Seidel's transformations for systems of normal equations
A. P. Lavut
197
On the motion of the boundary points of mapped regions
G. M. Polozhii
203
On a method of physical interpretation of Lobachevskii's geometry
V. S. Charin
207
On unconditionally convergent and absolutely convergent series
Yu. L. Shmul'yan
209

Methodical notes
On the reduction of a multiple Lebesgue integral to an iterated one
L. D. Kudryavtsev, Yu. D. Kashchenko
211

Mathematical Events in the USSR
By the thirtieth anniversary of the date of death of academician A. A. Markov
M. G. Novlyanskaya
213
Ural Scientific Communication of Mathematical Departments of Pedagogical Institutes
A. V. Lankov
216

Doctoral theses
Maximal subgroups of classical groups
E. B. Dynkin
226
Dynamical systems with an invariant measure
S. V. Fomin
230

Reviews and Bibliography
M. Ya. Vygodskii, Differential geometry (review)
P. K. Rashevskii
233
L. A. Lyusternik and V. I. Sobolev, The elements of functional analysis (review)
M. A. Naimark
234
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018